# SDR LR7A00177

- Difficulty date: September 13, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,206 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505, FOUND FS 847 BULKHEAD CANTED SKIN ATTACH FLANGE CRACKED AT RBL 61, WL 180.  REPAIRED IAW LAC MEA 382-53-00-111.  DRC 2029.
